# SDR USAA950009

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Lines
- Condition: Loose
- Location: Press Syst
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1133 - A VIBRATION WAS REPORTED IN THE FLOOR OF THE ACFT AND AFT JUMPSEAT AREA.  THE CREW DECIDED TO DIVERT TO CLT.  FOUND SENSE LINES TO LT AUGMENTATION VALVE AND PILOT PRESSURE REGULATORS LOOSE.  TIGHTENED LINES.  (W)
